# SDR C2XA10IA270

- Difficulty date: October 14, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N17146
- Make and model: Emb EMB-145XR
- Aircraft serial: 145746
- Aircraft time: 20,804 hours, 11,075 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Panel
- Part number: FAU751A4
- Part serial: 4402
- Condition: Defective
- Location: Smoke Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MCI - FLIGHT 2598, THE CREW REPORTED A LAV SMOKE EICAS MASTER WARNING IN FLIGHT.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT AND MAINTENANCE REMOVED AND REPLACED THE SMOKE DETECTOR PANEL, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED OFR RETURN TO SERVICE.
